# SDR TWAA9808602

- Difficulty date: May 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9619V
- Make and model: Doug DC-9-83
- Aircraft serial: 53566
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: B615
- Condition: Failed
- Location: Cabin
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STL - FLT 572 - ELECTRICAL FUMES AND SMOKE CAME FROM SIDE WALL LIGHT AREA ABOVE CABIN ROW 5, RT SEATS.  ON LANDING SIDE WALL LIGHTS FLICKERED THEN WENT OUT.  REPLACED LIGHT SOCKET AT FWD FLOURESCENT LAMP, AFT POSITION, AND REPLACED LIGHT BALLAST.  BALLAST MFG B6-15.  (M)
